# SDR SWAA2024012544153

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,133 hours, 17,770 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Door Liner
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER LINING SUPPORT 2 EA. ISOLATOR MOUNTS DOORSIDE CRACKED.<[01] R&R AS DOOR LOWER LINING SUPPORT ISOLATOR MOUNTS PER SRM 51-40-02
